# SDR 2012F00195

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 11,724 hours, 5,908 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 1159WM2002332
- Part serial: 1341
- Condition: Corroded
- Location: Zone 600
- Part time: 11,724 hours, 5,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION FORWARD AND AFT LUG CORRODED, REPAIRED
